# SDR SIMA201133604

- Difficulty date: November 28, 2011
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 20,291 hours, 20,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE FS 280 CROSSBEAM CORRODED IN SEVERAL AREAS BETWEEN THE LEFT AND RIGHT COCKPIT TO THE CABIN BULKHEADS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE F/S 280 CORSSBEAM IAW CRJ SRM 51-42-06, 51-42-13, 51-42-21 AND EO CR-53MR-219.  THE AIRCRAFT WAS RETURNED TO SERVICE.
